MathSciNet Relay Station
MathSciNet bibliographic data
MR422193 12-04 (68A10 68A20)
Moenck, Robert T. On the efficiency of algorithms for polynomial factoring. Math. Comp. 31 (1977), no. 137, 235–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement